MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL

ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL
Model Number LATANI24
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, no further patient injury or negative health related outcomes have been reported.The device box and implant were discarded, therefore no investigation of the device was completed.Discarded by physician.
 
Event or Problem Description
It was reported that after a successful bilateral implant of the latera absorbable nasal implant the patient experienced ongoing infections.The physician prescribed cipro, however the patient requested removal of one implant.Eighty-four (84) days post bilateral implant the patient had one absorbable nasal implant removed without complications and was discharged home.No further patient complications have been reported.

Brand Name
LATERA ABSORBABLE NASAL
Common Device Name
LATERA ABSORBABLE NASAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
MDR Report Key8345994
Report Number3006345872-2019-00001
Device Sequence Number16623129
Product Code NHB
UDI-Device Identifier00857037006082
UDI-Public00857037006082
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLATANI24
Device Catalogue NumberLATANI24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;